MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD STEP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number S110000
Medical Device Problem Codes Difficult to Insert (1316); Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during a pediatric laparoscopic abdominal procedure, both device made a strange noise, and there is some problem inserting the obturator into the sleeve.Another device was used to resolve the issue in order to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted: the distal end of the device was bent.The condition in which the device was received precludes functional evaluation.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the bent needles may occur when excessive force is applied during clinical application.The root cause of the observed damage was due to the product not being used as indicated which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9315318
Report Number9612501-2019-02192
Device Sequence Number11253264
Product Code GCJ
UDI-Device Identifier20884521090849
UDI-Public20884521090849
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K961940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS110000
Device Catalogue NumberS110000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1